# SDR 39NR2013112964

- Difficulty date: November 29, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A1141
- Part serial: 77510
- Condition: Cracked
- Location: Bs 663
- Part time: 18,617 hours, 18,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 10" CRACK IN BODY STA. 663 VAPOR WEB FIBERGLASS PANEL BETWEEN RBL 31 & 37, BETWEEN WL 150 AND WL 158.  REPAIRED CRACK IN VAPOR WEB PANEL IAW SRM 51-70-04, REPAIR 10.
